On a class of binary linear completely transitive codes with arbitrary covering radius

J. Rifà, V. A. Zinoviev

Research output: Contribution to journalArticleResearchpeer-review

10 Citations (Scopus)

Abstract

An infinite class of new binary linear completely transitive (and so, completely regular) codes is given. The covering radius of these codes is growing with the length of the code. In particular, for any integer ρ ≥ 2, there exist two codes in the constructed class with d = 3, covering radius ρ and lengths (frac(2 ρ, 2)) and (frac(2 ρ + 1, 2)), respectively. The corresponding distance-transitive graphs, which can be defined as coset graphs of these completely transitive codes are described. © 2009 Elsevier B.V. All rights reserved.
Original languageEnglish
Pages (from-to)5011-5016
JournalDiscrete Mathematics
Volume309
DOIs
Publication statusPublished - 28 Aug 2009

Keywords

  • Completely regular code
  • Completely transitive code
  • Covering radius
  • Distance-regular graph
  • Distance-transitive graph
  • Intersection numbers
  • Outer distance
  • Uniformly packed code

Fingerprint Dive into the research topics of 'On a class of binary linear completely transitive codes with arbitrary covering radius'. Together they form a unique fingerprint.

  • Cite this